MathSciNet Relay Station
MathSciNet bibliographic data
MR1220486 (94h:11102) 11R27 (11G16 11R42)
Hajir, Farshid Elliptic units of cyclic unramified extensions of complex quadratic fields. Acta Arith. 64 (1993), no. 1, 69–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement